# SDR UPS99830436

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 5772656
- Condition: Cracked
- Location: Bs 1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FS 1620 AND LONG 14R, THE INTERCOSTAL ATTACH CLIP WAS CRACKED.  REMOVED, FABRICATED AND REPLACED THE CLIP IAW DWG 5772656 AND SRM 51-1-21.
